MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,U/ SHT,SPLIT,PLASTIC,ST,1EA

Medline Industries, LP MEDLINE; DRAPE,U/ SHT,SPLIT,PLASTIC,ST,1EA
Catalog Number DYNJP2499H
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer receieved 1ea opened the package damaged; the inside cover is ripped, bu the outside plastic was intact.No sample was received; one picture was received and the photo shows two small holes in the drape.The issue was confirmed, but medline was unable to determine the root cause.Complaint history and nonconformance trending for this product and this customer for the past six months were reviewed, and medline will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that customer receieved 1ea of dynjp2499 opened the package damaged.The inside cover is ripped, bu the outside plastic was intact.

Brand Name
MEDLINE
Common Device Name
DRAPE,U/ SHT,SPLIT,PLASTIC,ST,1EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50934899
Report Number1417592-2026-53424
Device Sequence Number21231985
Product Code PUI
UDI-Device Identifier10080196739462
UDI-Public10080196739462
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP2499H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown